Труды Института математики
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Труды Института математики НАН Беларуси:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Труды Института математики, 2014, том 22, номер 2, страницы 109–118 (Mi timb225)  

Inductive systems of representations with small highest weights for natural embeddings of symplectic groups

A. A. Osinovskaya, I. D. Suprunenko

Institute of Mathematics of the National Academy of Sciences of Belarus
Список литературы:
Аннотация: For natural embeddings of symplectic groups, inductive systems of irreducible representations where the maximum of the highest weight value on the maximal root is equal to 2 are studied. For such embeddings of algebraic groups of type Cn in characteristic 3, the inductive system of representations generated by irreducible representations with highest weight 2ωn is determined. It is proved that any inductive system of representations of such groups consisting of representations with the value of the highest weight on the maximal root at most 2 and containing representations with such value equal to 2 contains the subsystem generated by the standard representations or the subsystem generated by the representations with highest weight ωn, For algebraic groups of type Cn in characteristic 3, the restrictions of certain irreducible modules to subsystem subgroups of type Cn1 are described.
Поступила в редакцию: 10.09.2014
Тип публикации: Статья
УДК: 512.554.32
Язык публикации: английский
Образец цитирования: A. A. Osinovskaya, I. D. Suprunenko, “Inductive systems of representations with small highest weights for natural embeddings of symplectic groups”, Тр. Ин-та матем., 22:2 (2014), 109–118
Цитирование в формате AMSBIB
\RBibitem{OsiSup14}
\by A.~A.~Osinovskaya, I.~D.~Suprunenko
\paper Inductive systems of representations with small highest weights for~natural embeddings of symplectic groups
\jour Тр. Ин-та матем.
\yr 2014
\vol 22
\issue 2
\pages 109--118
\mathnet{http://mi.mathnet.ru/timb225}
Образцы ссылок на эту страницу:
  • https://www.mathnet.ru/rus/timb225
  • https://www.mathnet.ru/rus/timb/v22/i2/p109
  • Эта публикация цитируется в следующих 1 статьяx:
    1. В. И. Янчевский, А. С. Кондратьев, Т. С. Бусел, А. А. Осиновская, “Памяти Ирины Дмитриевны Супруненко”, Тр. ИММ УрО РАН, 29, № 1, 2023, 280–287  mathnet  crossref  mathscinet  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Труды Института математики
    Статистика просмотров:
    Страница аннотации:278
    PDF полного текста:111
    Список литературы:67
     
      Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2025